Doctors Lounge - Fertility Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Male Sexual Disorders
|ScaredAndDumb - Sat Jan 22, 2005 6:33 am||
i applied selsun (selenium sulfide 2.5%) to the area around my genitals and it got on my scrotum etc and now my scrotum is really red and feels harder than usual and looks almost scaley. i am really scared.
have i caused permanent damage? will my balls ever look normal again?
is there anything i can do to make this redness go away?
i realize this was stupid. please help me. this is not a joke.
|lynette1122 - Sat Jan 22, 2005 8:20 am||
my non-professional advice: the skin in that area can be rather sensitive. I think you probably irratated it a bit. Try keeping it moisturized with a nonscented, hypoallergenic lotion - like lubriderm.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.